# SDR CALA2013012500051

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 46,696 hours, 16,475 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1122
- Condition: Cracked
- Location: Bs 500a S8-9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME BS 500A R BETWEEN STRINGERS 8-9R IS CRACKED AT SUPPORT BRACKET. INSTALLED REPAIR ANGLES ON FUSELAGE FRAME IAW EA 5310-04716, REV D.
